# SDR SWAA2018041821292

- Difficulty date: April 6, 2018
- Submitted: April 18, 2018
- Operation: Air carrier
- Aircraft: N249WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34951
- Aircraft time: 41,464 hours, 24,528 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Plate
- Part number: 115A27814
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TRAILING EDGE JUST INBOARD OF NR 6 FLAP TRACK, WAFFLE PLATE CRACKED.    R & R THE PLATE IAW SRM.
